# SDR AALA201802159020

- Difficulty date: February 11, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 76,659 hours, 12,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN LENS ROW 21 LEFT SIDE FELL OFF. MAINTENANCE INSTALLED AND SECURED EXIT SIGN LENS AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-09-422-042.
